On paranormed type fuzzy I -convergent double multiplier sequences
Keywords:Convergent, multiplier sequence spaces, sequence algebra, solid space, convergence free
In this article, we introduce the classes of fuzzy real valued double sequences and , where is a multiplier sequence of non-zero real numbers and is a double sequence of bounded strictly positive numbers. We study different topological properties of these classes of sequences. Also we characterize the multiplier problem and obtain some inclusion relation involving these classes of sequences.
Bromwich, T. J. I. 1965. An Introduction to the Theory of Infinite Series. Macmillan and Company Limited, New York. Pp 542.
Goes, G. & Goes, S. 1970. Sequences of bounded variation and sequences of Fourier Coefficients. Math. Zeift. 118: 93–102.
Kamthan, P. K. & Gupta, M. 1980. Sequence Spaces and Series. Marcel Dekker, New York.
Kostyrko, P., Šalát, T. & Wilczyński, W. 2000. I-convergence. Real Analysis Exchange 26(2): 669–686.
Tripathy, B. C. 2003. On some classes of difference paranormed sequence spaces associated with multiplier sequences. International Journal of Mathematical Sciences 2(1): 159–166.
Tripathy, B. C. 2004. On generalized difference paranormed statistically convergent
sequences. Indian Journal of Pure and Applied Mathematics 35(5): 655-663.
Tripathy, B. C. & Dutta, A. J. 2007. On fuzzy real-valued double sequence spaces Mathematical and Computer Modelling 46: 1294-1299.
Tripathy, B.C. & Dutta, A.J. 2010. Bounded variation double sequence space of fuzzy real numbers. Computers and Mathematics with Applications 59(2): 1031-1037.
Tripathy, B. C. & Hazarika, B. 2008. I-convergent sequence spaces associated with multiplier sequences, Mathmatical Inequalities & Applications 11(3): 543-548.
Tripathy, B. C. & Hazarika, B. 2009. Paranormed I-convergent sequences spaces. Mathematica Slovaca 59(4): 485-494.
Tripathy, B. C. & Mahanta, S. 2004. On a class of vector valued sequences associated with multiplier sequences. Acta Mathematica Applicatae Sinica 20(3): 487–494.
Tripathy, B. C. & Sen, M. 2003. Vector valued paranormed bounded and null sequences associated with multiplier sequences. Soochow Journal of Mathematics 29(3): 313-325.
Tripathy, B. C. & Sen, M. 2006. On a class of statistically null Vector valued sequences associated with multiplier sequences. International Journal of Science and Technology 1(1): 19-24.
Tripathy, B.C. & Sen, M. 2008. On fuzzy real-valued I-convergent sequences. Journal of Fuzzy Mathematics 16(1): 91-99.
Zadeh, L. A. 1965. Fuzzy sets. Information and Control 8: 338-353.